# SDR 2002UALA01050

- Difficulty date: June 19, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Aircraft time: 30,558 hours, 22,722 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 189983
- Part serial: H13841
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AT 35000 FT, TCAS FAIL AND ATC NOT RECEIVING TRANSPONDER ON LT OR RT, STARTING DESCENT RECEIVED WARNING HORN WHEN SPEED BRAKES DEPLOYED, AT SAME TIME CABIN ALT CLIMBED ABOVE 10,000.  EXECUTED  RAPID DEPRESS CHECK LIST, HALF WAY THROUGH DESCENT - AUTO FAIL.  OUTFLOW VALVE WENT FULL OPEN, RECEIVED LOW IDLE LIGHT, ALSO VNAV  DISCONNECTED.  REPLACED AIR SENSE RELAYS R432 AND R282, REPLACED CONNECTOR D5212J  ON E3-2 DISCONNECT BRACKET DUE TO BENT AND BURNT PIN.  ALSO REPLACED AIR AND GROUND SENSE SENSORS S105 AND S106.
